# SDR V2JA113110142012

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N163SL
- Make and model: Piagio P180
- Aircraft serial: 1131
- Aircraft time: 6,018 hours, 4,537 cycles
- Engine: Pwa PT6A66
- Engine time: 6,006 hours, 4,629 cycles
- Propeller: Hartzl HCE5N3L
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3001147545250C53
- Condition: False Indication
- Location: Zone 600
- Part time: 6,006 hours, 4,649 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

AIRCRAFT EXPERIENCED  THE ILLUMINATION OF THE RT ENGINE FIRE LIGHT WHILE IN DESCENT.  CREW DECLARED AN EMERGENCY, PERFORMED QRH, AND DIVERTED.  THE ENGINE WAS SHUTDOWN AND THE LIGHT REMAINED ON.  IAW THE QRH THE ENGINE FIRE EXTINGUISHER WAS DISCHARGED, THE LIGHT THEN EXTINGUISHED.  ACFT LANDED SAFELY.  ACFT WAS EVACUATED CLEAR OF THE RUNWAY.  CURRENTLY NO EVIDENCE OF ANY FIRE.
